MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012445-12
Medical Device Problem Codes Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: sion blue, sion black, guide catheter: hyperion al 1.0.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed, moderately tortuous and mildly calcified concentric lesion in the below bifurcation posterior descending coronary artery.Following pre-dilatation with a non-abbott balloon dilatation catheter (bdc), a 2.0 x 12 mm nc trek rx bdc was advanced; however, resistance was met with the calcified lesion during advancement.During the fourth inflation of the nc trek rx bdc, the balloon ruptured at 16 atmospheres.The nc trek rx bdc was removed from the patient anatomy without resistance.A non-abbott bdc was used for additional pre-dilatation and the procedure was completed with a drug coated balloon.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8558086
Report Number2024168-2019-03347
Device Sequence Number11336011
Product Code LOX
UDI-Device Identifier08717648151644
UDI-Public08717648151644
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number1012445-12
Device Lot Number80117G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight50